# SDR SWAA2025030592272

- Difficulty date: February 1, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 58,438 hours, 35,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE BTW BS 727D TO BS 747 AT STR 25L AND WL 154 AT AFT CARGO COMPARTMENT 2025-94300<[01] REPAIRED SUPORT ZEE LOC BTW 727C TO 747 AT STR 25L AND WL 154 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6 AND DWG: 146A7500; SHEET:85; REV: A. SEE INDIVIDUAL SIGN OFF BELOW;[02] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGN OFF BELOW REPAIRED SUPORT ZEE LOC BTW 727C TO 747 AT STR 25L AND WL 154 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-6 REPAIR 6 AND DWG: 146A7500; SHEET:85; REV: A.
